# SDR DALA2025021801194

- Difficulty date: February 13, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N979AT
- Make and model: Boeing 717-200
- Aircraft serial: 55038
- Aircraft time: 59,302 hours, 42,501 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Out Of Position
- Location: Tail Cone Deploy
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE DEPLOYMENT SYSTEM CABLE OUT POSITION OF PULLEY STA 1225 IN 2 O'CLOCK POSITION AT AFT ACCESSORY COMPARTMENT. THIS COULD PREVENT THE PROPER OPERATION OF THE ESCAPE PATH AND IT IS NOT IN COMPLIANCE WITH 14 CFR PART 121.703. SUMMARY OF NRC 00952: CABLE ROUTED AND GUARD PIN WAS INSTALLED CORRECTLY ON PULLEY STA 1225 IN THE 2 O'CLOCK POSITION AT AFT ACCESSORY COMPARTMENT PER BOEING 717-200 AMM 20-00-02 911-805. (LP #0809489)
